# SDR SWAA2023090584765

- Difficulty date: August 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL NUT PLATE O/B FIXED LEADING EDGE OFSS 449 AT LT WING 2023-470129<[01] REPLACED RAIL NUT PLATE O/B FIXED LEADING EDGE OFSS 449 AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND APPLIED PROTECTIVE TREATMENT ON OPEN HOLES IAW B737-700 SRM 51-20-01;[02] COMPLETED
